Lennox, John C.; Wiegold, James
On a question of Deaconescu about automorphisms
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 83-86
Zbl 0802.20026 | MR 1229044 | 2 citations dans Numdam
⇒ partie suivante On a question of Deaconescu about automorphisms. - II
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__83_0

Bibliographie

[1] L. Fuchs, Abelian Groups, Hungarian Academy of Sciences, Budapest (1958). MR 106942 | Zbl 0091.02704

[2] W. Gaschütz, Nichtabelsche p-Gruppen besitzen äussere p-Automorphismen, J. Algebra, 4 (1966), pp. 1-2. MR 193144 | Zbl 0142.26001